Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Linear stability of shock profiles for a rate-type viscoelastic system with relaxation


Authors: Tao Luo and Denis Serre
Journal: Quart. Appl. Math. 56 (1998), 569-586
MSC: Primary 35L67; Secondary 35Q72, 73F15
DOI: https://doi.org/10.1090/qam/1632322
MathSciNet review: MR1632322
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the linear stability of a shock profile for a rate-type viscoelastic system with relaxation. The linear stability of shock profiles for a general initial perturbation is proved by introducing new waves through time-asymptotic expansion and using energy estimates.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L67, 35Q72, 73F15

Retrieve articles in all journals with MSC: 35L67, 35Q72, 73F15


Additional Information

DOI: https://doi.org/10.1090/qam/1632322
Article copyright: © Copyright 1998 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website